Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 75, NWS Norman, OK

April 10, 2016Caddo County, Kiowa County, Washita County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 10, 2016, 9:09 PM CDT for Caddo County, Kiowa County, Washita County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2016, 9:09 PM CDT (02:09 UTC)
Expired
Apr 10, 2016, 10:00 PM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Caddo County, OK, Kiowa County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 76 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 5:13 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2443 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1418 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
1.2
Supercell composite
13.4

Open this sounding in Storm Lab

The text

As transmitted.

178 
WUUS54 KOUN 110209
SVROUN
OKC015-075-149-110300-
/O.NEW.KOUN.SV.W.0075.160411T0209Z-160411T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
909 PM CDT SUN APR 10 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHWESTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHEASTERN WASHITA COUNTY IN WESTERN OKLAHOMA...

* UNTIL 1000 PM CDT

* AT 909 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COOPERTON...
  MOVING NORTHEAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CARNEGIE...MOUNTAIN VIEW...FORT COBB...COOPERTON...ALBERT...FORT COBB
  RESERVOIR AND ALFALFA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3532 9847 3510 9828 3485 9880 3486 9882
      3484 9883 3481 9889 3495 9901
TIME...MOT...LOC 0209Z 236DEG 25KT 3492 9888 

HAIL...1.50IN
WIND...60MPH
 
$$

WR
1 follow-up statement
984 
WWUS54 KOUN 110229
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
929 PM CDT SUN APR 10 2016

OKC015-075-149-110300-
/O.CON.KOUN.SV.W.0075.000000T0000Z-160411T0300Z/
KIOWA OK-CADDO OK-WASHITA OK-
929 PM CDT SUN APR 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN KIOWA...SOUTHWESTERN CADDO AND SOUTHEASTERN WASHITA
COUNTIES...

AT 929 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST OF
COOPERTON...MOVING NORTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CARNEGIE...MOUNTAIN VIEW...FORT COBB AND FORT COBB RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3519 9864 3531 9847 3509 9831 3487 9877
      3486 9880 3499 9888
TIME...MOT...LOC 0229Z 246DEG 22KT 3495 9874 

HAIL...1.75IN
WIND...60MPH
 
$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:27 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Apr 10, 6:27 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
627 PM CDT SUN APR 10 2016

.DISCUSSION...

&&

.AVIATION...
THUNDERSTORMS ARE EXPECTED MUCH OF TONIGHT AND EARLY MONDAY OVER
WESTERN AND CENTRAL OKLAHOMA. AN UPPER-LEVEL WAVE WILL BRING
SEVERAL ROUNDS OF THUNDERSTORMS ACROSS SOUTHWEST AND CENTRAL
OKLAHOMA WHILE A SLOWLY-MOVING COLD FRONT ASSOCIATED WITH
THUNDERSTORMS MOVES THROUGH NORTHERN OKLAHOMA INTO CENTRAL
OKLAHOMA BY EARLY MONDAY. GENERALLY MVFR CONDITIONS ARE EXPECTED.
A CHANCE FOR SHOWERS AND THUNDERSTORMS REMAINS MONDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 155 PM CDT SUN APR 10 2016/

DISCUSSION...
NOT MUCH HAS CHANGED REGARDING THE FORECAST THROUGH TONIGHT. STILL
EXPECT MOIST CONVECTION ACROSS SW OK/W N TX BY THIS AFTERNOON AS
INITIAL MID LEVEL SHORTWAVE TROUGH LIFTS OUT OF WEST TX. ELEVATED
STORMS HAVE ALREADY DEVELOP NEAR LUB. THERE COULD BE SOME ISOLATED
DEVELOP ALONG PREFRONTAL TROUGH ACROSS NORTHERN OK, BUT EXPECT
MORE WIDESPREAD ACTIVITY ALONG THE ACTUAL COLD FRONT NEAR OR JUST
AFTER SUNSET AS IT MOVES INTO OK. THE MAIN THREAT THROUGH TONIGHT
WILL BE VERY LARGE HAIL, ESPECIALLY ACROSS SW AND CENTRAL OK. THE
TORNADO THREAT WILL REMAIN LOW, BUT LOW LEVEL SHEAR WILL INCREASE
WITH THE LLJ THIS EVENING ALONG WITH LOWERING LCLS. AGAIN, THE
MAIN AREA OF CONCERN APPEARS TO BE SW/S AND CENTRAL OK THROUGH
ABOUT 10 PM. A COMPLEX MAY DEVELOP ALONG THE FRONT TONIGHT AND
PUSH SOUTH ACROSS PORTIONS OF N CENTRAL OK AND NE OK, WITH SHOWER
AND STORM CHCS CONTINUING THROUGH THE EARLY MORNING HOURS ALONG
AND NORTH OF I40.

THE THREAT OF SEVERE STORMS WILL RETURN EARLY TOMORROW AFTERNOON
ACROSS CENTRAL AND SE OK AS THE MAIN VORT MAX ENTERS SW OK. THE
ACCOMPANYING SFC LOW IS STILL EXPECTED TO BE POSITIONED SOMEWHERE
OVER SOUTH CENTRAL OK, WITH A DRYLINE EXTENDING SOUTH ALONG I35
AND A COLD FRONT NEAR I40. THE MAIN THREAT WILL AGAIN BE DAMAGING
HAIL WITHIN THE WARM SECTOR, BUT ANY REMNANT BOUNDARIES COULD
RESULT IN A LOCALIZED LOW TORNADO THREAT. TOMORROW'S FORECAST WILL
DEPEND GREATLY ON WHAT TRANSPIRES THROUGH TONIGHT AND EARLY
TOMORROW MORNING.

MOST SIGNIFICANT RAIN CHANCES WILL LIKELY COME TO END END NEAR
SUNSET TOMORROW AS THE FRONT PUSHES INTO WESTERN NORTH TEXAS. MUCH
COOLER AND DRIER AIR WILL ACCOMPANY IT FOR TUE. THE NEXT MID TO
UPPER SHORTWAVE TROUGH WILL AGAIN LIFT OUT OF WEST TX/SE NM LATE
TUE THROUGH WED INTO THE RED RIVER REGION. MOISTURE APPEARS
LIMITED TO ALONG AND SOUTH OF THE RED RIVER FOR NOW, BUT WOULD NOT
BE SURPRISED IF SCHC POPS NEED TO BE SPREAD NORTH A BIT TO NEAR
THE I40 CORRIDOR BY EARLY WED AM.

SHORTWAVE RIDGING WILL FOLLOW THE LAST WAVE THUR-FRI, WHILE A DEEP
UPPER TROUGH ENTERS THE NW CONUS. THIS TROUGH WILL IMPACT THE
SOUTHERN PLAINS THIS WEEKEND, ALONG WITH A DRYLINE AND WEAK COLD
FROPA. SEVERE WEATHER APPEARS POSSIBLE WITH THIS SYSTEM RIGHT NOW,
ALONG WITH WIDESPREAD RAINFALL.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  59  65  40  64 /  70  60  10   0
HOBART OK         55  65  39  65 /  50  20  10   0
WICHITA FALLS TX  61  77  45  67 /  40  20   0   0
GAGE OK           48  55  34  65 /  60  50   0   0
PONCA CITY OK     53  61  34  64 /  80  50  10   0
DURANT OK         66  78  49  67 /  30  50  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

26/09/09
Hazardous weather outlook, Apr 10, 8:04 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT SUN APR 10 2016

OKZ004>048-050>052-TXZ083>090-120115-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
804 PM CDT SUN APR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK OF SEVERE STORMS THROUGH EARLY MONDAY ACROSS
PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
AN ENHANCED RISK AREA IS SOUTH AND WEST OF A LINE FROM CHEYENNE
AND TALOGA... TO NEAR ENID AND GUTHRIE... TO SHAWNEE AND PAULS
VALLEY OKLAHOMA... THEN NORTH OF A LINE FROM PAULS VALLEY AND
DUNCAN OKLAHOMA... TO WICHITA FALLS... TO CROWELL TEXAS. A SLIGHT
RISK SURROUNDS THE ENHANCED RISK... INCLUDING THE REST OF THE AREA
EXCEPT FOR PARTS OF NORTHWEST AND SOUTHEAST OKLAHOMA.

TIMING...
SEVERE STORMS WILL BE POSSIBLE THROUGH 4 AM MONDAY.

IMPACTS...
LARGE DAMAGING HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WIND
GUSTS UP TO 70 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS.
THERE IS ALSO A LOW CHANCE OF TORNADOES... MAINLY THROUGH 2 AM
MONDAY.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH MONDAY MORNING.
STRONG TO SEVERE STORMS WILL REMAIN LIKELY THROUGH AT LEAST EARLY
MONDAY MORNING WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY
CONCERNS. A TORNADO OR TWO COULD ALSO BE POSSIBLE INTO THE
OVERNIGHT HOURS.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO EARLY
MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL BE ONGOING THROUGH THE MORNING HOURS MONDAY
ACROSS PORTIONS OF NORTHERN AND EASTERN OKLAHOMA. A FEW OF THESE
STORMS MAY BECOME STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF
QUARTERS AND WIND GUSTS TO 60 MPH.

ANOTHER ROUND OF SEVERE STORMS WILL BE POSSIBLE MONDAY AFTERNOON
AND EARLY EVENING ACROSS PARTS OF OKLAHOMA. HOWEVER... THE
POTENTIAL FOR SEVERE STORMS MONDAY WILL LIKELY DEPEND ON WHAT
HAPPENS SUNDAY NIGHT INTO MONDAY MORNING.

AS THE MORNING ACTIVITY PUSHES EAST... EXPECT THE ATMOSPHERE TO
RECOVER AS THE DRY LINE BEGINS TO REGROUP THROUGH NOON OVER PARTS
OF SOUTHERN OKLAHOMA AND NORTHERN TEXAS. ONCE AGAIN...
INSTABILITY WILL INCREASE AS WARM MOIST AIR COLLECTS AHEAD OF THE
BOUNDARY OVER SOUTHEASTERN OKLAHOMA. AS A RESULT... THERE IS AN
ENHANCED RISK OF SEVERE STORMS IN ATOKA AND BRYAN COUNTIES WITH A
SLIGHT RISK GENERALLY SOUTH AND EAST OF A LINE FROM CALVIN TO ADA
TO LAKE TEXOMA. THERE IS ALSO A MARGINAL RISK SOUTH AND EAST OF A
LINE FROM STILLWATER AND GUTHRIE... TO EL RENO AND LAWTON
OKLAHOMA... TO HENRIETTA TEXAS.

IF SEVERE STORMS DEVELOP MONDAY AFTERNOON... THEY WILL LIKELY
BEGIN IN THE EARLY TO MID AFTERNOON HOURS. WIND SHEAR AND
INSTABILITY WILL SUPPORT THE DEVELOPMENT OF LARGE HAIL UP TO THE
SIZE OF TENNIS BALLS AND DAMAGING WINDS WITH THE STRONGEST
STORMS. THERE WILL ALSO BE A LOW RISK OF TORNADOES WITH THE
HIGHEST POTENTIAL IN PARTS OF SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA.

THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT INTO WEDNESDAY.
THUNDERSTORMS CHANCES WILL THEN RETURN TO THE AREA FRIDAY AND
CONTINUE INTO THE WEEKEND.

.FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP ON MONDAY ACROSS
WESTERN NORTH TEXAS DUE TO GUSTY NORTH WINDS. NEAR CRITICAL FIRE
WEATHER CONDITIONS WILL DEVELOP AGAIN ON FRIDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ/MAXWELL/BARNES

In the hours before

Local storm report, Apr 10, 8:27 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT SUN APR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             2 N TRUSCOTT            33.78N 99.81W
04/10/2016  E2.50 INCH       KNOX               TX   STORM CHASER

&&

MAHALE
Special weather statement, Apr 10, 8:31 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT SUN APR 10 2016

OKZ022-023-035-110230-
CADDO OK-KIOWA OK-WASHITA OK-
831 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CADDO...NORTHEASTERN
KIOWA AND SOUTHEASTERN WASHITA COUNTIES UNTIL 930 PM CDT...

AT 829 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
MOUNTAIN VIEW...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ANADARKO...CARNEGIE...MOUNTAIN VIEW...FORT COBB...EAKLY...GOTEBO...ALBERT...
FORT COBB RESERVOIR AND ALFALFA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3486 9877 3502 9893 3540 9850 3507 9820
TIME...MOT...LOC 0129Z 235DEG 26KT 3499 9876
Special weather statement, Apr 10, 8:33 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
833 PM CDT SUN APR 10 2016

OKZ021-034-110215-
GREER OK-BECKHAM OK-
833 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GREER AND SOUTHERN
BECKHAM COUNTIES UNTIL 915 PM CDT...

AT 831 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF TEXOLA...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SAYRE...ERICK...TEXOLA AND DELHI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3526 10000 3540 9959 3514 9950 3505 10000
TIME...MOT...LOC 0131Z 252DEG 27KT 3515 10005
Special weather statement, Apr 10, 8:49 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
849 PM CDT SUN APR 10 2016

OKZ024-110215-
CANADIAN OK-
849 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CANADIAN COUNTY UNTIL 915
PM CDT...

AT 848 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF EL RENO...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LAT...LON 3567 9767 3556 9767 3537 9801 3538 9802
      3538 9804 3542 9810 3572 9792 3573 9768
TIME...MOT...LOC 0148Z 216DEG 36KT 3546 9800
Local storm report, Apr 10, 9:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT SUN APR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     BLACKWELL               36.80N 97.28W
04/10/2016  M60 MPH          KAY                OK   ASOS

            ASOS REPORT 52 KT WIND GUST AT 0155Z

&&

ADL
Special weather statement, Apr 10, 9:07 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT SUN APR 10 2016

OKZ023-035-038-110230-
COMANCHE OK-CADDO OK-KIOWA OK-
907 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...SOUTHERN
CADDO AND NORTHEASTERN KIOWA COUNTIES UNTIL 930 PM CDT...

AT 904 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
COOPERTON...MOVING NORTHEAST AT 40 MPH. A SECOND THUNDERSTORM WAS
INTENSIFYING NORTH OF MEDICINE PARK AND MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3511 9866 3512 9865 3511 9864 3512 9864
      3512 9863 3510 9862 3514 9862 3522 9846
      3508 9812 3462 9848 3495 9897
TIME...MOT...LOC 0204Z 234DEG 33KT 3493 9884

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:12 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman48 min
Apr 10, 7:17 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major43 min
Apr 10, 7:20 PM CDTSpecial Weather StatementOUNKiowa55 min
Apr 10, 7:28 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
Apr 10, 7:32 PM CDTSpecial Weather StatementOUNCanadian28 min
Apr 10, 7:41 PM CDTSpecial Weather StatementOUNGarfield34 min
Apr 10, 7:50 PM CDTSpecial Weather StatementOUNCaddo, Canadian25 min
Apr 10, 7:51 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant39 min
Apr 10, 7:54 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton51 min
Apr 10, 7:55 PM CDTSevere Thunderstorm WarningOUNGarfield, Major50 min
Apr 10, 7:57 PM CDTSpecial Weather StatementOUNGreer48 min
Apr 10, 7:59 PM CDTSpecial Weather StatementOUNJackson, Kiowa46 min
Apr 10, 8:03 PM CDTSpecial Weather StatementOUNWashita42 min
Apr 10, 8:06 PM CDTSevere Thunderstorm WarningOUNJackson18 min
Apr 10, 8:16 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita44 min
Apr 10, 8:19 PM CDTSpecial Weather StatementOUNCanadian26 min
Apr 10, 8:26 PM CDTSpecial Weather StatementOUNKingfisher, Logan, Payne34 min
Apr 10, 8:31 PM CDTSpecial Weather StatementOUNCaddo59 min
Apr 10, 8:31 PM CDTSevere Thunderstorm WarningOUNGrant, Kay44 min
Apr 10, 8:33 PM CDTSpecial Weather StatementOUNBeckham42 min
Apr 10, 8:35 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman40 min
Apr 10, 8:45 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble45 min
Apr 10, 8:49 PM CDTSpecial Weather StatementOUNCanadian26 min
Apr 10, 8:51 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon39 min
Apr 10, 9:07 PM CDTSpecial Weather StatementOUNCaddo, Comanche23 min
Apr 10, 9:16 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman44 min
Apr 10, 9:23 PM CDTSpecial Weather StatementOUNOklahoma37 min
Apr 10, 9:24 PM CDTTornado WarningOUNCotton24 min
Apr 10, 9:35 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa, Tillman40 min
Apr 10, 9:52 PM CDTSevere Thunderstorm WarningOUNJackson23 min
Apr 10, 10:00 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson45 min
Apr 10, 10:01 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady44 min
Apr 10, 10:15 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman, Washita45 min
Apr 10, 10:21 PM CDTSevere Thunderstorm WarningOUNTillman24 min
Apr 10, 10:30 PM CDTSevere Thunderstorm WarningOUNJefferson45 min
Apr 10, 10:32 PM CDTSpecial Weather StatementOUNLogan28 min
Apr 10, 10:36 PM CDTSevere Thunderstorm WarningOUNGrady39 min
Apr 10, 10:39 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens36 min
Apr 10, 10:40 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman35 min
Apr 10, 10:52 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more38 min
Apr 10, 11:01 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens27 min
Apr 10, 11:10 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens35 min
Apr 10, 11:21 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens39 min
Apr 10, 11:21 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Garvin, Grady, McClain, Stephens39 min
Apr 10, 11:24 PM CDTSevere Thunderstorm WarningOUNCotton, Stephens36 min
Apr 10, 11:31 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma29 min
Apr 10, 11:33 PM CDTSpecial Weather StatementOUNCarter27 min
Apr 10, 11:50 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma40 min
Apr 10, 11:59 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Jefferson, Love, McClain and 5 more46 min
Apr 11, 12:09 AM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain25 min
Apr 11, 12:46 AM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Garvin, Hughes, Johnston and 6 more44 min
Apr 11, 1:30 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc45 min
Apr 11, 3:46 AM CDTSpecial Weather StatementOUNMurray29 min
Apr 11, 5:48 AM CDTSpecial Weather StatementOUNCarter27 min
Apr 11, 5:57 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Murray48 min
Apr 11, 6:28 AM CDTSpecial Weather StatementOUNJefferson32 min
Apr 11, 7:08 AM CDTSpecial Weather StatementOUNMurray37 min
Apr 11, 7:27 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Johnston, Marshall48 min
Apr 11, 7:30 AM CDTSpecial Weather StatementOUNJefferson30 min
Apr 11, 12:07 PM CDTSpecial Weather StatementOUNCarter, Love38 min
Apr 11, 12:17 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Love118 min
Apr 11, 12:37 PM CDTSpecial Weather StatementOUNCarter, Johnston, Murray38 min
Apr 11, 12:50 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall40 min
Apr 11, 1:22 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall38 min
Apr 11, 1:28 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall32 min
Apr 11, 1:45 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Johnston, Love, Marshall2 hr
Apr 11, 1:58 PM CDTSpecial Weather StatementOUNCaddo47 min
Apr 11, 1:58 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal47 min
Apr 11, 2:06 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall39 min
Apr 11, 2:40 PM CDTSevere Thunderstorm WarningOUNBryan50 min
Apr 11, 3:16 PM CDTSpecial Weather StatementOUNComanche29 min
Apr 11, 3:50 PM CDTSpecial Weather StatementOUNCanadian25 min
Apr 11, 4:55 PM CDTSpecial Weather StatementOUNMcClain35 min
Apr 11, 5:11 PM CDTSpecial Weather StatementOUNCleveland34 min
Apr 11, 5:16 PM CDTSevere Thunderstorm WarningOUNCleveland29 min
Apr 11, 5:48 PM CDTSpecial Weather StatementOUNPottawatomie27 min
Apr 11, 6:23 PM CDTSpecial Weather StatementOUNSeminole37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.